# SDR TRBA2010125

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 21,976 hours, 24,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 4812851634377
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HALF OF FWD STRIP LIGHTS OUT.   FWD EMERGENCY EXIT DOOR LIGHTS OUT.   REAR EMER EXIT DOOR LIGHTS OUT.   R & R EMERGENCY BATTERY PACK OF POWER SUPPLYS 62WL,73WL AND 43WL.  OPS CHECK GOOD IAW WC EX 335000, OPT 10000-002 AND REPLACEMENT OF BATT IAW WC EX 335121, RAI 1O010 007.
